# SDR 20000414SH004

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: General aviation
- Aircraft: N44542
- Make and model: Piper PA-28-151
- Aircraft serial: 287415662
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Bowl
- Part number: A44PA
- Part serial: 75086216
- Condition: Loose
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ENGINE WAS UNCOWLED, FOUND CARBURETOR BOWL LOOSE.  THE BOLTS HAD LOCK WASHERS WITH THE TABS BENT UP.  THE BOWL GASKET WAS IN PLACE.  THE PRECISION MANUAL CALLS FOR A TORQUE OF 35-45 INCH/POUNDS ON THESE BOLTS.  SUBMITTER STATED UNABLE TO VERIFY THIS.  (X)
